# SDR AALA201706169042

- Difficulty date: May 24, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725130000200
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON RIGHT WING ACCESS PANEL 640JB DOOR ASSEMBLY (TYPE 25) BETWEEN STRINGER 8R AND 11R, BETWEEN RIB 14 AND 15. REPLACED ACCESS PANEL IAW AMM 57-27-11-400-002-A AND SRM 57-27-11.
